MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE CERCLAGE TENSIONER, REUSABLE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. FIBERTAPE CERCLAGE TENSIONER, REUSABLE; MANUAL INSTR, GENERAL SURGICAL
Model Number FIBERTAPE CERCLAGE TENSIONER, REUSABLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06-jan-2026, it was reported by a sales representative via (b)(4) that an ar-7800 fibertape cerclage tensioner had a broken tension release mechanism spring.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection of the spring of the fibertape cerclage tensioner, reusable was broken off and had rusted.Functional testing was performed and noted that the spring did not work as required with the lever.The most likely cause of the reported failure can be attributed to wear and tear damage incurred over repeatedly cleaning processes and extended use in the field.Manufacturing date 2017.

Brand Name
FIBERTAPE CERCLAGE TENSIONER, REUSABLE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24130737
Report Number1220246-2026-00264
Device Sequence Number10344247
Product Code LXH
UDI-Device Identifier00888867273986
UDI-Public(01)00888867273986(11)170324(10)051650
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAPE CERCLAGE TENSIONER, REUSABLE
Device Catalogue NumberAR-7800
Device Lot Number051650
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown